# SDR AALA202512152915

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 81,352 hours, 34,181 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT DOOR SWUNG OPEN UPON LANDING. DOOR LIGHT OPERATED NORMALLY DURING FLIGHT. MAINTENANCE REPLACED UPPER ELECTRICAL RELEASE STRIKE IAW AMM 52-51-12.
